# SDR CALA2013112193168

- Difficulty date: November 20, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE, RT OUTER CURVED BODY GEAR DOOR HAS TWO SMALL GOUGES ON ITS OUTER SKIN.  REPAIRED IAW ECRA #5280-01534 REV C PART 3.
